# SDR AALA20100330MIA04

- Difficulty date: March 30, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 41,236 hours, 5,159 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS MAP LIGHT INOPERATIVE.  REPLACED LAMP FOR CAPTAINS MAP LIGHT.  OPS CHECKED NORMAL.
